Posted by Ann
on September 12, 2000 at 19:54:17:
In Reply to: Re: B6/Magnesium posted by Also, Rimland suggests using more Folic Acid to counter hyperactivity from new vitamins, etc.-Grandma Peg on September 12, 2000 at 16:23:06:
: Hi there,
This is the pharmacist coming out in me again. Folic Acid will combat hyperactivity
caused by DMG. I know high levels of B6 can cause reversible nerve damage
and the magnesium is suppose to prevent this from happening. The body can only
absorb so much folic acid and the rest is excreted in the urine. Hope this also helps--
Glad to hear from Grandma Peg today.
: : : To answer your question, Yes it can be. The hyperactivity is usually
: : dose related , so try backing down on the dose just a bit.
: : Sincerely,
: : Ann
: : IS hyperactivity a side effect a few days after giving B6 and Magnesium? RSV EM thanks ck
: REPLY: This infocan be found in Rimland's site at www.autism.com/ari He founded the autism societies of America. Tis is the Aut. Research Institute site given above. Grandma Peg